# SDR MWEA98511

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5919236
- Condition: Corroded
- Location: Ws 69-111.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LOWER LEG OF STRINGER 14 XRS 69 TO XRS 111.5 RT WING.  REMOVED CORROSION AND FABRICATED REPAIR STRAP, INSTALLED STRAP.
